# SDR DXTA2021101750410

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 13,350 hours, 8,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: WHEN THE MAIN DOOR IS CLOSED AND LATCHED IN NORMAL CLOSED POSITION, THE RED BUTTON CAN NOT BE DEPRESSED TO OPEN MAIN CABIN DOOR. THE CREW MADE SURE THAT THE CABIN WAS DEPRESSURIZED AND THE SEAL WAS DEFLATED. WHEN UPWARD PRESSURE ON THE DOOR HANDLE WAS PLACED, THEN THE BUTTON COULD BE DEPRESSED AND THE DOOR OPENED NORMALLY. THE CREW THEN CYCLED THE DOOR AND THE CONDITION REPEATED ITSELF.///SIGN-OFF///PERFORMED THE CABIN DOOR LATCHING/LOCKING SYSTEM ADJUSTMENT PER TEXTRON AMM 52-10-40,  REINSTALLED DOOR STEPS AND ADJUSTED THE SPADE FAIRING IAW TEXTRON AMM 52-10-40.  OPS CHECK GOOD.
